Hello out there!
There is nothing important to say right now. I mostly work with DAZ Studio (3D Render) these days because I have not the concentration to draw.
I have new medication now and the doctor told me it could take up to 6 months until it shows any better. Until then it could get worse. My metabolism now changes fast because of the new medication and I feel like beeing hit against a wall again and again. My sleep is the worst I ever had, because of the medication it feels like I have deficiency signs like those by missing iron. Always then, when the body comes down to rest and you want to sleep because you are REALLY tired your feel a strong physical unrest and you start bobbing with your feet and leg to get the stress a little bit away but soon it starts to hurt in your joints
Sometimes I have to get up then. It is very similar to the restless-leg syndrom but it is just the medication and the stress of less sleep. And I often have the feeling I cannot breath good - like on iron deficiency. -.- But I have to do sports to loose weight and I wonder how I should do that with the breathing problem -.-
I'm still not able to get back to my study cause always when I finished a page in my school book the knowledge of that page just dropps off my head like I never have read it. Sometimes I think of hitting my head against a wall to get anything better
And I look like a teenager cause the metabolism change made my pimples grow and make happy parties in my face
So I will have to wait. Hopefully the medication will work!
I hope you have a better week ^^ Really! I don't wish anyone this stress!
But don't worry I knew it would be like that so I will go through it
Have a wonderfull week my friends!